Pacific Journal of Mathematics

A scheme for approximating bounded analytic functions on certain subsets of the unit disc.

A. Stray

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 251-255.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810454

Mathematical Reviews number (MathSciNet)
MR0477072

Zentralblatt MATH identifier
0389.30030

Subjects
Primary: 30A82

Citation

Stray, A. A scheme for approximating bounded analytic functions on certain subsets of the unit disc. Pacific J. Math. 74 (1978), no. 1, 251--255. https://projecteuclid.org/euclid.pjm/1102810454


Export citation

References

  • [1] J. Detraz, Algebres de fonctions analytque dans le disque, Ann. Sci. Ecole Norm. Sup., 3 (1970), 313-352.
  • [2] T. W. Gamelin, Uniform Algebras, Prentice Hall, Englewood Cliffs, N.J., 1969.
  • [3] K. Hoffman, Banach Spaces of Analytic Functions, Prentice Hall, Englewood Cliffs, N.J., 1962.
  • [4] L. A. Rubel, Symposiumon Complex Analysis,Canterbury, 1973. Edited by J. Clunie and W. K. Hayman. Cambridge University Press.
  • [5] A. Stray, Pointwise bounded approximationby functionssatisfyinga side condi- tions, Pacific J. Math., 51 (1974).
  • [6] A. Stray, Characterization of Mergelyan sets, Proc. Amer. Math. Soc, 44, number
  • [7] A. Stray, Approximationand interpolation, Pacific J. Math., 40, number 2, (1972).